# SDR UALA2011112106360

- Difficulty date: November 19, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 88,625 hours, 10,746 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT VERY DIM DOOR 4 LEFT SLIDE LIGHT.  RECHECKED AFTER A FEW HOURS TO ALLOW BATTERY TO RECHARGE.  LIGHT OPS CHECKED NORMAL.
